# SDR FDEA201903050666

- Difficulty date: March 5, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 44,027 hours, 23,440 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Rod
- Part number: A5237816320200
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 730  52-32  4244  05MAR19  ABQ  FACT  U  AIRCRAFT ARRIVED WITH SMALL PUNCTURE/CRACK IN AFT  BULK CARGO DOOR. APPEARS TO HAVE OUTER SKIN  DAMAGED. INNER CONTROL LINKAGE BROKEN. SHGN 15MAR19 22:25  MEM COMPLIED WITH EA 6-5230-T0345568, REV. A. AND SRM 53-10-12-201, FIG.219. FACT 15MAR19 23:54   MEM REINSTALLED BULK CARGO DOOR LATCHING ROD AND ADJUSTED PER AMM 52-34-11-05.  OPS CK GOOD. A/C OK FOR SERVICE.
